A uniqueness theorem for functions in the extended Selberg class

Steven M. Gonek, Jaeho Haan, Haseo Ki

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study the uniqueness of functions in the extended Selberg class. It was shown in Ki (Adv Math 231, 2484–2490, 2012) that if for a nonzero complex number the inverse images L1-1 and L2-1(c)of two functions satisfying the same functional equation in the extended Selberg class are the same, then L1(s) and L 2(s) are identical. Here we prove that this holds even without the assumption that they satisfy the same functional equation.

Original languageEnglish
Pages (from-to)995-1004
Number of pages10
JournalMathematische Zeitschrift
Volume278
Issue number3-4
DOIs
Publication statusPublished - 2014 Nov 12

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A uniqueness theorem for functions in the extended Selberg class'. Together they form a unique fingerprint.

  • Cite this